Pacific Journal of Mathematics

An inequality for sets of integers.

Peter Scherk

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 585-587.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044385

Mathematical Reviews number (MathSciNet)
MR0077550

Zentralblatt MATH identifier
0066.03201

Subjects
Primary: 10.0X

Citation

Scherk, Peter. An inequality for sets of integers. Pacific J. Math. 5 (1955), no. 4, 585--587. https://projecteuclid.org/euclid.pjm/1103044385


Export citation

References

  • [1] A. S. Besicovitch, On the density of the sum of two sequences of integers, J. London Math. Soc. 10 (1935), 246-248.
  • [2] H.B. Mann, A proof of the fundamental theorem on the density of sums of sets of positive integers, Ann. of Math. 43 (1942), 523-527.
  • [3] H.B. Mann, On the number of integers in the sum of two sets of positive integers, Pacific J. Math. 1 (1951), 249-253.
  • [4] P. Scherk, Bemerkungen zu einer Note von Besicovitch,J. London Math. Soc. 14 (1939), 185-192.
  • [5] R.D. Stalley, A modified Schnirelmann density, Pacific J. Math. 5(1955), 119-124.